# SDR VTZA97062

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: LT52A
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 6394 - HVN-IAD - DURING CRUISE FLIGHT, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS ELECTRIC ODOR COMING FROM BASE OF CAPTAINS SEAT PEDESTAL, NO SMOKE SEEN.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MX INSPECTED AND REMOVED AND REPLACED DIMMER.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
